STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Back to Search Results |
| Catalog Number |
5532-G-609 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Injury (2348)
| Date of Event |
08/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: tritanium bplate triathlon s6; cat# 5536b600; lot# ctd27239, triathlon p/a ps beaded #6l; cat# 5516f601; lot# cpt7p, tritanium patella-asymmetric; cat# 5552-l-350; lot# em84.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
Event or Problem Description
As reported: "procedure: left total knee revision removal of components, placement of antibiotic spacer.Pre-op diagnosis: complication artificial joint, failed left total knee.No further information available".All components were removed and an antibiotic spacer placed.Spoke to rep.Patient was revised due to infection (unknown if clinically confirmed, unknown infecting microorganism).